# SDR 07FDEA01820

- Difficulty date: May 15, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/EDGE UPPER SURFACE CLOSE-OUT PANEL IS BULGED AT SEVERAL LOCATIONS, BETWEEN NR 2 AND NR 5 SPOILER AREA.
